|Loss of Appetite on Kaletra + Combivir
Sep 27, 2005
Dear Dr. Pierone-
I have been on a regimen of Kaletra & Combivir for the past two months. Unfortunately, the regimen has left me with a no appetite. I was wondering what you might prescribe or change to alleviate this condition.
Thanks very much.
| Response from Dr. Pierone
Hello and thanks for posting. Usually a loss of appetite on this regimen is related to the AZT in Combivir. So changing Combivir to either Epzicom or Truvada would make sense. Truvada has recently been shown to be superior to Combivir in trials, while earlier studies have shown comparable results with Combivir and Epzicom, so Truvada seems preferable.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.